# SDR MWEA010842

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK STRINGER 21 AT STATION XCW 42LEFT HAS THE STRINGER CLIP REMOVED TO INSTALL REPAIR TO STRINGER FLANGE, CLIP REQUIRES REPLACEMENT. LOCATED AND INSTALLED NEW CLIP.
